# SDR 5APR577Y19

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N619AF
- Make and model: Pilats PC1245
- Aircraft serial: 619
- Aircraft time: 3,612 hours, 3,475 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,612 hours, 3,475 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg
- Part time: 862 hours, 856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK DISCOVERED THE OTBD DISC OF THE LT BRAKE BROKEN INTO 2 PIECES.  REMOVED AND REPLACED BRAKE ASSY IAW MM.
